# SDR UALA2009113003688

- Difficulty date: November 28, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,880 hours, 11,806 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H2052K3833
- Condition: Faulty
- Location: Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING COMPARTMENT DOOR INTEGRATOR TORQUE EXCEEDS 175 INCH POUNDS.   REPLACED 4 EA RT OVERWING COMPARTMENT DOOR LATCHES.  RIG CHECKS GOOD.
